# SDR 03320677

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING OF FLIGHT 7401 TO SYR CREW REPORTED A FLAP FAIL AT ZERO DEGREES.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
